# SDR AALA202310314523

- Difficulty date: October 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 2,313 hours, 9,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT HAND GALLEY DOOR SLIDE GIRT BAR MISSING RED TUBE.**SUPPLEMENTAL REPORT FOR AALA202310264523: INSTALLED NEW SHRINK WRAP ON AFT LEFT HAND GALLEY DOOR GIRT BAR. PER JOB CARD 2523J012-001.**(CLOSED)
